# SDR 2003UALA00662

- Difficulty date: August 29, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 14,784 hours, 4,648 cycles
- Engine: Pwa PW4052
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

POWER LOSS ON RIGHT ENGINE.  INADEQUATE FUEL SUPPLY PROVIDED TO ENGINE.  NO INDICATION OF MECHANICAL OR ELECTRONIC SYSTEM FAULTS.  NO FURTHER ANOMALIES INDICATED.
